Top
10
Doctor insights on: Why Do I Get Another Period One Week After It Ended

Share
1

1
Why do I get another period one week after it ended?

Why do I get another period one week after it ended?

Irregular periods: There may be many reasons why you are bleeding after you just had one. In short, have a hormone check-up, especially your thyroid. It could be a hormonal imbalance. ...Read more

2

2
Why would i get a second period a week after my scheduled one ends? I got my period, which was pretty usual. Around a week after it ended, i got a second period which lasted a few days. It was a flow slightly lighter than my usual period, but still strong

Why would i get a second period a week after my scheduled one ends? I got my period, which was pretty usual. Around a week after it ended, i got a second period which lasted a few days. It was a flow slightly lighter than my usual period, but still strong

That : That would be early for implantation bleeding, but please take a pregnancy test. If it is negative, but your next period is still late, then you will need to take another test. Other causes of irregular bleeding can include hormones being "out of whack" or dysfunctional uterine bleeding, or spotting from an abnormal pregnancy. If you develop pain, increased bleeding, or new symptoms then please have an emergency evaluation. ...Read more

3

3
Unprotected sex day after period ended. Took planb two days after period ended. Possible to get period one week after taking planb or is it spotting?

Unprotected sex day after period ended. Took planb two days after period ended. Possible to get period one week after taking planb  or is it spotting?

Plan b: Spotting or heavier bleeding like a period may occur after plan b. However, since you took it 2 days after instead of 1 day after, the Plan B was less effective. Consider checking a pregnancy test about 14 days or so after the unprotected sex even with the bleeding. ...Read more

4

4
Had a period in feb a. Week later had another one still in feb it started the 26 and ended the 1st of March will I get another one in March im on BC?

Had a period in feb a. Week later had another one still in feb it started the 26 and ended the 1st of March will I get another one in March im on BC?

Yes, if...: If a woman is in the middle of her pack (in the active pills), she should get a "period" of withdrawal bleeding when she gets onto the inactive placebo pills. That happens because when her body stops receiving the active pills' hormones, the drop in hormone levels will cause the lining of her uterus to shed and thus appear as vaginal bleeding. ...Read more

5

5
Stopped taking my b/c after 1week5days 2 get my period early. Now I am one week into my new pack and i had a little brown brown spotting... Normal?

Stopped taking my b/c after 1week5days 2 get my period early.  Now I am one week into my new pack and i had a little brown brown spotting... Normal?

Probably: The pill controls your cycle artificially and generally predictably. Any alteration in the regimen will usually result in unscheduled bleeding. Fortunately this is usually temporary and self-resolving. Be careful though- changing the regimen will reduce the pills effectiveness in preventing pregnancy. ...Read more

See 1 more doctor answer
7

7
Hi there , I am trying to get pregnant, and my period ended one week ago I am currently experiencing spotting only noticeable when I go bathroom ?

Hi there , I am trying to get pregnant, and my period ended one week ago  I am currently experiencing spotting only noticeable when I go bathroom ?

Pregnancy: You should always rule out pregnancy, therefore, it is the best advise to get a pregnancy test soon. If you recently discontinued birth control pills, this could be a common reason for the spotting as well. But first, always rule out a pregnancy with the urine and/or serum test. Serum test is the best. Make an appt and I will order one for you, asap. ...Read more

8

8
I had unprotected sex one day after my period ended. Within 23 hours, i took planb pills. One week later i get like a light period? Isnt it too soon?

I had unprotected sex one day after my period ended. Within 23 hours, i took planb pills. One week later i get  like a light period? Isnt it too soon?

Bleeding with Plan B: One of the major side effects of the Plan B pill is abnormal bleeding. This light bleeding is very common after taking plan b. This does not usually mean that you are pregnant, although if you are concerned, you should check a pregnancy test or see your gyn doctor. It is likely a normal side effect. ...Read more

10

10
Hi, I had my last period on the 27th of July and it ended on the 2nd of August. Should I be worried if I do not get one at the ending of August?

Hi, I had my last period on the 27th of July and it ended on the 2nd of August. Should I be worried if I do not get one at the ending of August?

Late cycles: Any delay in a menstrual cycle should prompt a woman to consider a pregnancy test if she has been sexually active during the previous weeks. However, many things other than pregnancy can cause an alteration in menstrual patterns. ...Read more

See 1 more doctor answer